EconPapers    
Economics at your fingertips  
 

A note on Professor Chipman's version of Mill's law of international value

Mitchell Harwitz

Journal of International Economics, 1972, vol. 2, issue 2, 181-188

Date: 1972
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(72)90033-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:2:y:1972:i:2:p:181-188

Access Statistics for this article

Journal of International Economics is currently edited by Martin Uribe and Costas Arkolakis

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-11-20
Handle: RePEc:eee:inecon:v:2:y:1972:i:2:p:181-188